Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering with itchyosis, using amlactic. Persistent itching on scalp. Remedy?

I have ichthyosis (not sure what kind it is), but I am very dry (i use amlactin for my skin which i keep pretty good), but I can't use amlactin on my scalp and its very frustrating because i have very bad dandruff. I've tried all the shampoos (Nizoral, head and shoulders, selsum blue, Neutrogena t-gel), I'm kind of desperate over here!
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to Healthcare magic
Continue using Amlactin for your skin as it is giving you good result.
Use a shampoo which contains 2% ketoconazole and 1% ZPTO for your dandruff 3 days a week for a month and maintain it once a week thereafter. Avoid oil on the scalp as the fungus causing dandruff lives in oil (lipophilic). If you have used Nizoral shampoo regularly like how i mentioned above and still have not found improvement it might not be dandruff. It might be seborrhoeic dermatitis or scalp psoriasis. A dermatologist will be able to differentiate the three.
Hope this helped.
Take care
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor